Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Irregular and prolonged periods due to PCOS

my daughter who is 16 years old having irregular and prolonged periods about 20-25 days since 4 months..we consulted Gynecologist and underwent scanning and blood tests..resulted that she is having multiple polysistic overies and the doctor gave medicines but her periods were not stopped.. so doctor gave her sandoz tablets-regestrone for three days as 3 tabs per day..my baby took them for 2 days only then her bleeding stopped completely..but after 3 days she again started bledding .. is there anything wrong with this irregulararity my daughter is feeling very inconvenient as this is distrurbing her valuable studies
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
HIV AIDS Specialist 's  Response
MADAM
YOU CANNOT STOP THESE MEDICINES LIKE THIS AS THESE ARE HORMONE MEDICINES BUT SHE NEEDS THESE MEDICINES FOR 03 CYCLES OR 03 MONTHS ATLEAST FROM IST DAY OF MENS TILL 21 DAYS AND INBETWEEN GET INVESTIGATED WHETHER ANY WRONG DISEASE SHE HAG GOT OR NOT.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor